# SDR JJBA20151029008

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8201
- Aircraft serial: 518
- Aircraft time: 35,462 hours, 47,927 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPE NR 2 EMER EXIT DOOR HANDLE NOT ATTACHED.  SECURED TYPE NR 2 EMER EXIT DOOR HANDLE TO DOOR.
